MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. VIDEO ADAPTER

OLYMPUS MEDICAL SYSTEMS CORP. VIDEO ADAPTER
Model Number AR-TL08E
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported for this issue by the olympus representative, the device yielded no image.There is no harm to any patient or persons.
 
Additional Manufacturer Narrative
The device is returned but the device evaluation is not yet completed.As such a definitive root cause of the reported complaint cannot be determined at this time.Supplemental report(s) will be filed as any relevant new information becomes available.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the device evaluation, the legal manufacturer's final investigation and customer follow-up.B5: updated with information received.The device was evaluated where no abnormalities were found though there were several technical defects such as the housing was loose, there was a missing screw on the mount unit and the locking was not working properly.Based on the results of the investigation, it is likely the proper vision of the rigid endoscope could not be obtained due to the faulty locking lever function of the scope mount, causing the device to not connect with the rigid endoscope properly and wobble.However, a definitive root cause could not be determined.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
The event was identified at the start of a ureteroscopy procedure.The procedure was completed successfully with a similar camera.

Brand Name
VIDEO ADAPTER
Common Device Name
VIDEO ADAPTER
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
Manufacturer Contact
kazutaka matsumoto
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8-507
JA   192-8507
426425177
MDR Report Key14341800
Report Number8010047-2022-07913
Device Sequence Number14786545
Product Code GCJ
UDI-Device Identifier04953170023972
UDI-Public04953170023972
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K955404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR-TL08E
Device Lot Number22054677
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2022
Supplement Date Received by Manufacturer08/08/2022
Initial Report FDA Received Date05/09/2022
Supplement Report FDA Received Date09/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown